Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 57, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 29, 2022, 3:03 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 29, 2022, 3:03 PM EDT (19:03 UTC)
- Expired
- May 29, 2022, 3:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 31 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1713 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 1:48 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, May 29, 1:48 PM EDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Miami FL 148 PM EDT Sun May 29 2022 .AVIATION(18Z TAFS)... SHRA/TSRA will develop and spread towards all terminals through 22z-00z, and have included TEMPO TSRA along with MVFR conditions at all sites. TSRA will likely diminish over the interior and Gulf coast after 00z, but could linger over east coast sites as additional precipitation could move onshore from the Atlantic. Therefore MVFR or even lower conditions could continue to periodically affect east coast sites through the majority of the forecast period. SE wind 10-12 knots, gusty in and near TSRA. && .PREV DISCUSSION... (Issued 959 AM EDT Sun May 29 2022) UPDATE... A mid/upper level trough over the eastern Gulf of Mexico continues to be the primary large-scale weather feature across the region this morning. GOES total precipitable water data shows the southern edge of a tight moisture gradient across SW Florida, ranging from 1.3 inches over Glades, Hendry, and Collier counties to around 1.7 inches over the southern tip of the peninsula with even higher values well to our south over the Straits of Florida. Latest trends indicate the higher moisture gradually moving north, and with the prevailing southerly winds today expect moisture levels to continue increasing over South Florida. The morning sounding from Miami indicated a decent amount of instability with mid-level lapse rates of 7.2 C/km and forecast surface CAPE close to 3000 j/kg when adjusting for max temps around 90F. To add to this, South Florida is expected to be in the left exit region of a 70-75 knot upper level jet over the Gulf of Mexico this afternoon and evening. The end result of these factors is the expectation of numerous showers and thunderstorms developing over the peninsula by around or shortly after midday, continuing through a good part of the afternoon and into the early evening. Mean steering winds are from the S-SW 5-10 knots, which should allow for plenty of interaction between the Atlantic and Gulf seabreezes and convective outflows. The mean flow is light enough for outflows to spread towards both coasts, with a rather even distribution of precipitation and storms across the southern peninsula. Gusty winds of 40 mph or greater are certainly possible with some of the stronger storms, along with small hail given the thermodynamic profile. In addition, the rather slow storm motion should result in areas of prolonged heavy rainfall leading to localized flooding. These threats will be indicated in the Hazardous Weather Outlook which will be updated shortly. PREV DISCUSSION... (Issued 734 AM EDT Sun May 29 2022) AVIATION(12Z TAFS)... SHRA/TSRA will gradually increase in coverage over the South Florida peninsula after 16z, with activity expected near the east coast terminals and spreading inland. VCTS and eventually PROB30 for TSRA at all east coast sites 18z-02z, with earlier convection near KAPF in the 12z-17z time frame. Expect occasional MVFR or IFR conditions associated with the SHRA/TSRA, but with prevailing IFR. Light S/SW wind, becoming SE 10-12 knots at east coast sites after 16z. PREV DISCUSSION... (Issued 220 AM EDT Sun May 29 2022) SHORT TERM (Now through Monday)... Taking a look around the area, an old frontal boundary resides to our north along with a weak mid level disturbance over the northeast Gulf of Mexico. At this juncture outside of perhaps some low level moisture pooling in the lowest levels (which could be easily eroded with some mixing across the interior) not much influence on our local weather today. The weak low level southerly flow will again allow for both the Gulf and Atlantic sea breeze to advance inland during the daytime. Convection looks to develop this afternoon and early evening over the interior where this two mesoscale features meet. SVR parameters are not very impressive outside of perhaps slightly elevated DCAPE values, which may help with some gusty wind potential in the more robust updrafts. However, the main feature is the mean flow remaining very weak. Convection will likely propagate along outflows and with that we cannot rule out some minor localized hydro concerns, especially if convection develops or drifts eastward into the Atlantic metro with a north to south orientation. The diurnally driven convection should begin to weaken/dissipate with time tonight with the main focus for convection shifting to the S FL adjacent waters. Going into Memorial Day, surface high pressure looks to slide westward across the SE States from the W Atlantic. This will allow the surface flow to become more easterly. At the surface a weak trough tries to take shape east of our region, which may provide a focus for more scattered to numerous development of convection outside the usual sea breeze activity, which also be possible. At the same time, the aforementioned weak mid level disturbance elongates over the state adding a bit of modest upper support. However, severe parameters appear lackluster, but the mean flow remains weak and PWATS remain around or just shy of 2.0” leading additional localized heavy rain potential to round out the short term period. LONG TERM (Monday Night through Saturday)... Starting the long term the flow on the north side of the surface trough may keep a steady fetch of tropical moisture flowing into the region, which will help maintain potential for diurnally driven convection. The GFS is showing a sharpening of this feature as it gradually begins to pull north and east away from S FL with time. This would have some slight impact on the marine winds, but the GFS is also a bit of a bullish outlier. As time progresses, a somewhat drier airmass may develop over our region, which may limit POPs to more climo levels going into late week. Aloft, the GFS has an upper ridge spreading over the region. Albeit weak, it may produce enough subsidence to again help somewhat limit convective potential. However, ECM is a bit more bullish with the QPF signal. For now, we will continue to a more center of the road forecast with a lean toward slightly higher POPs, but something to monitor in subsequent packages. Eyes then focus to our southwest where a very sloppy pattern looks to evolve. A broad area of lower pressures courtesy of the Central American Gyre (CAG) looks to take shape. Globals have been hinting at “something” attempting to develop either in the western Caribbean or Bay of Campeche. Overall temporal and spatial spread of the globals will continue to keep confidence very low going into late week and into the end of the forecast period. The issue(s) stems from the overall broad low pressure field, convection, and what finally happens with the remains of Tropical Storm Agatha in the EPAC. This appears to be somewhat typical for early tropical season. A broad low pressure field and convection could cause multiple mesoscale circulations to compete, which globals will struggle to resolve, especially in this range. Ensembles have been very scattered as one would expect in this scenario, but a large number do signal modest development somewhere within the pressure field. The main bullet point to take away at this juncture is that the overall forecast confidence in the long term is below average (even for that range) and this complex pattern will continue to be monitored through the upcoming week. Regardless, the enhancement of tropical moisture does paint at least a fairly wet picture for much of the area. AVIATION(06Z TAFS)... VFR conditions and no rain are forecast through the remainder of the night. Winds are forecast to shift to the SSE tomorrow. Late tomorrow afternoon, showers and storms will develop along the seabreeze (primarily west of the metros). Resultant outflow could cause new storm development over the east coast terminals through the early evening. The bulk of the seabreeze storms will generally move west and reach APF by the early evening, lingering into the late evening. MARINE... Mostly favorable marine conditions expected through the forecast period. Southerly winds will eventually transition to a more SE or ESE direction with time. The only highlight would be diurnally driven convection, which locally may produce higher winds and seas along with cloud-to-water lightning and brief heavy rainfall. BEACHES... A moderate risk of rip currents is expected, especially along the Palm Beach County Beach today. Go into Memorial Day a moderate to high risk of rip currents will evolve for the Atlantic Coast, with the highest risk residing along the Palm Beaches. && .PRELIMINARY POINT TEMPS/POPS... Miami 76 88 75 87 / 40 70 50 80 West Kendall 73 88 72 87 / 40 80 50 80 Opa-Locka 74 88 74 87 / 40 80 40 80 Homestead 73 86 73 86 / 50 70 50 70 Fort Lauderdale 76 86 74 86 / 50 80 50 70 N Ft Lauderdale 76 85 74 85 / 50 80 40 70 Pembroke Pines 74 87 73 87 / 50 80 40 80 West Palm Beach 73 85 73 85 / 50 70 40 70 Boca Raton 74 88 74 86 / 50 80 40 70 Naples 73 90 73 90 / 40 70 40 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Aviation...Molleda Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, May 29, 10:20 AM EDT, 4 hours 43 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 1020 AM EDT Sun May 29 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 300200- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1020 AM EDT Sun May 29 2022 ...Moderate Risk of Rip Currents Along the Palm Beaches... ...Scattered to Numerous Thunderstorms This Afternoon... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: There is a moderate risk of rip currents at the beaches of Palm Beach County, with a slight risk along the Broward and Miami-Dade County beaches. Thunderstorms: Scattered to numerous showers and thunderstorms are expected this afternoon and evening over most of the South Florida peninsula. Waterspouts: Isolated waterspouts are possible over the local waters through tonight. Wind: A few strong thunderstorms this afternoon and evening could produce wind gusts in excess of 40 mph. Hail: The stronger thunderstorms this afternoon and evening have the potential of producing hail up to the size of nickels. Flooding: Prolonged periods of heavy rainfall associated with the showers and thunderstorms this afternoon and evening could lead to localized flooding. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Scattered showers and thunderstorms will be possible through the upcoming week. The primary threats will be brief heavy rainfall, lightning, and gusty winds in the strongest activity. An elevated risk of rip currents will be possible through the week along the Atlantic Coast. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Molleda
In the hours before
Local storm report, May 29, 2:26 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
226 PM EDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 2 N COCONUT CREEK 26.31N 80.19W
05/29/2022 E0.25 INCH BROWARD FL NWS EMPLOYEE
AN OFF DUTY NWS EMPLOYEE REPORTED PEA SIZE
HAIL AT THE INTERSECTION OF SAWGRASS
EXPRESSWAY AND LYONS ROAD.
&&
BNBSpecial weather statement, May 29, 2:32 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
232 PM EDT Sun May 29 2022
FLZ073-291900-
Inland Miami-Dade County FL-
232 PM EDT Sun May 29 2022
...Strong thunderstorms will impact portions of northern Miami-Dade
County through 300 PM EDT...
At 231 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Fortymile Bend
to near Shark Valley Obs Tower to 6 miles northwest of Miccosukee
Resort. Movement was northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fortymile Bend and Miccosukee Resort.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2593 8085 2594 8041 2577 8043 2566 8086
TIME...MOT...LOC 1831Z 232DEG 8KT 2573 8083 2572 8071 2584 8057
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, May 29, 2:36 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Miami FL
236 PM EDT Sun May 29 2022
FLZ071-072-172-291900-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-
236 PM EDT Sun May 29 2022
...A strong thunderstorm will impact portions of northern Broward
County through 300 PM EDT...
At 236 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Margate, moving southwest at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Plantation, Sunrise,
Deerfield Beach, Tamarac, Margate, Lauderhill, Coconut Creek, Oakland
Park, North Lauderdale, Lauderdale Lakes, Wilton Manors, Lazy Lake,
Broadview-Pompano Park, Village Park, Franklin Park, Twin Lakes and
Golden Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2630 8025 2627 8011 2612 8015 2617 8032
TIME...MOT...LOC 1836Z 035DEG 7KT 2623 8021
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, May 29, 2:41 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Miami FL
241 PM EDT Sun May 29 2022
FLZ072>074-173-291915-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
241 PM EDT Sun May 29 2022
...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 315 PM EDT...
At 240 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Miami Gardens. This storm was nearly
stationary.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hialeah, Pembroke Pines, Hollywood, Miramar, Davie, Miami Gardens,
Weston, North Miami, North Miami Beach, Miami Lakes, Cooper City,
Opa-Locka, West Park, Miami Shores, El Portal, Westview, Royal Palm
Ranches, Palm Springs North, Sunshine Acres and Country Club.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2605 8018 2585 8020 2592 8041 2610 8038
TIME...MOT...LOC 1840Z 100DEG 4KT 2596 8027
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, May 29, 2:56 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Miami FL
256 PM EDT Sun May 29 2022
FLZ070-073-075-291930-
Inland Collier County FL-Mainland Monroe FL-Inland Miami-
Dade County FL-
256 PM EDT Sun May 29 2022
...Strong thunderstorms will impact portions of southeastern Collier,
northern Mainland Monroe and northern Miami-Dade Counties through 330
PM EDT...
At 256 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Loop Road Ee
Center to near Fortymile Bend to 10 miles northeast of Shark Valley
Obs Tower. These storms were nearly stationary.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Shark Valley Obs Tower, Loop Road Ee Center, Dade-Collier Training
Airport, Fortymile Bend, Big Cypress National Preserve and Everglades
National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2592 8100 2590 8061 2564 8061 2562 8104
2583 8103
TIME...MOT...LOC 1856Z 130DEG 4KT 2577 8090 2578 8077 2578 8068
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, May 29, 2:59 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Miami FL
259 PM EDT Sun May 29 2022
FLZ071>074-173-291930-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
259 PM EDT Sun May 29 2022
...A strong thunderstorm will impact portions of north central
Miami-Dade and south central Broward Counties through 330 PM EDT...
At 259 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Palm Springs North, or near Miramar,
moving west at 5 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hialeah, Pembroke Pines, Miramar, Miami Gardens, North Miami, Doral,
Miami Lakes, Hialeah Gardens, Opa-Locka, Medley, Palm Springs North,
Country Club, Pennsuco, Intersection Krome And U.S. 27, Westview,
Golden Glades and Saint Thomas University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2591 8020 2578 8040 2597 8050 2601 8034
TIME...MOT...LOC 1859Z 071DEG 5KT 2593 8033
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HadiThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 1:58 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
| May 29, 2:11 PM EDT | Special Weather Statement | MFL | Collier | 34 min |
| May 29, 2:32 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| May 29, 2:36 PM EDT | Special Weather Statement | MFL | Broward | 24 min |
| May 29, 2:41 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| May 29, 2:56 PM EDT | Special Weather Statement | MFL | Monroe | 34 min |
| May 29, 2:59 PM EDT | Special Weather Statement | MFL | Miami-Dade | 31 min |
| May 29, 3:04 PM EDT | Special Marine Warning | MFL | 26 min | |
| May 29, 3:05 PM EDT | Special Weather Statement | MFL | Martin | 25 min |
| May 29, 3:06 PM EDT | Special Weather Statement | MFL | Broward | 24 min |
| May 29, 3:15 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| May 29, 3:16 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 119 min |
| May 29, 3:23 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| May 29, 3:29 PM EDT | Special Weather Statement | MFL | Monroe | 31 min |
| May 29, 3:31 PM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| May 29, 3:33 PM EDT | Special Marine Warning | MFL | 27 min | |
| May 29, 3:38 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| May 29, 3:46 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 29 min |
| May 29, 3:49 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 116 min |
| May 29, 3:57 PM EDT | Special Marine Warning | MFL | 33 min | |
| May 29, 4:11 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| May 29, 4:14 PM EDT | Special Weather Statement | MFL | Palm Beach | 31 min |
| May 29, 4:17 PM EDT | Special Weather Statement | MFL | Hendry | 28 min |
| May 29, 4:28 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| May 29, 4:29 PM EDT | Special Weather Statement | MFL | Miami-Dade | 31 min |
| May 29, 4:31 PM EDT | Special Marine Warning | MFL | 29 min | |
| May 29, 4:39 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| May 29, 4:45 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| May 29, 4:46 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 119 min |
| May 29, 4:46 PM EDT | Special Weather Statement | MFL | Hendry | 29 min |
| May 29, 4:48 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 27 min |
| May 29, 4:51 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 24 min |
| May 29, 4:55 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| May 29, 5:05 PM EDT | Special Weather Statement | MFL | Glades | 25 min |
| May 29, 5:06 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 114 min |
| May 29, 5:08 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 112 min |
| May 29, 5:16 PM EDT | Flash Flood Warning | MFL | Broward, Miami-Dade | 3 hr |
| May 29, 5:16 PM EDT | Special Weather Statement | MFL | Hendry | 29 min |
| May 29, 5:17 PM EDT | Special Marine Warning | MFL | 28 min | |
| May 29, 5:22 PM EDT | Special Weather Statement | MFL | Collier | 23 min |
| May 29, 5:28 PM EDT | Special Marine Warning | MFL | 32 min | |
| May 29, 5:38 PM EDT | Special Marine Warning | MFL | 37 min | |
| May 29, 5:45 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| May 29, 5:49 PM EDT | Special Weather Statement | MFL | Collier | 26 min |
| May 29, 6:02 PM EDT | Areal Flood Advisory | MFL | Glades, Hendry | 3 hr |
| May 29, 6:16 PM EDT | Special Marine Warning | MFL | 44 min | |
| May 29, 6:17 PM EDT | Special Weather Statement | MFL | Collier | 28 min |
| May 29, 6:35 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| May 29, 6:57 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 2 hr |
| May 29, 7:02 PM EDT | Areal Flood Advisory | MFL | Collier | 118 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.